uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Classification of the Finite-Dimensional Real Division Composition Algebras having a Non-Abelian Derivation Algebra
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.ORCID iD: 0000-0002-0182-6205
2016 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 445, 35-77 p.Article in journal (Other academic) Published
Abstract [en]

We classify the category of finite-dimensional real division composition algebras having a non-abelian Lie algebra of derivations. Our complete and explicit classification is largely achieved by introducing the concept of a quasi-description of a category, and using it to express the problem in terms of normal form problems for certain group actions on products of 3-spheres.

Place, publisher, year, edition, pages
2016. Vol. 445, 35-77 p.
Keyword [en]
Composition algebras, division algebras, absolute valued algebras, derivation algebras, quasi-descriptions
National Category
Research subject
URN: urn:nbn:se:uu:diva-224093DOI: 10.1016/j.jalgebra.2015.07.025ISI: 000365826900002OAI: oai:DiVA.org:uu-224093DiVA: diva2:715311
Available from: 2014-05-03 Created: 2014-05-03 Last updated: 2016-01-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textarXiv:1404.1896

Search in DiVA

By author/editor
Alsaody, Seidon
By organisation
Algebra and Geometry
In the same journal
Journal of Algebra

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 463 hits
ReferencesLink to record
Permanent link

Direct link